# SDR CALA2025072806947

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N67846
- Make and model: Boeing 737924ER
- Aircraft serial: 42186
- Aircraft time: 33,226 hours, 12,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT 36C FELL OFF. HANGING BY WIRES. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC METER INITIATED FOR WITH VENDOR ID V947592 MAC RELATED WORK ORDER 000000003144479 AND PRTR MOLLETT, CODY (V947592) REINSTALLED EMERGENCY LIGHT ON SEAT 36C IAW CMM 25-201-59-4611. OPS CHECKED OK MOLLETT, CODY (V947592) REINSTALLED EMERGENCY LIGHT ON SEAT 36C IAW CMM 25-201-59-4611. OPS CHECKED OK ADD EMP:V947592
